On generalized Jordan derivations of generalized matrix algebras
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 733-744
https://doi.org/10.4134/CKMS.c190362
Published online July 5, 2020
Mohammad Ashraf, Aisha Jabeen
Aligarh Muslim University; Jamia Millia Islamia
Abstract : Let $\mathfrak{R}$ be a commutative ring with unity, $\mathrm{A}$ and $\mathrm{B}$ be $\mathfrak{R}$-algebras, $\mathrm{M}$ be a $(\mathrm{A}, \mathrm{B})$-bimodule and $\mathrm{N}$ be a $(\mathrm{B}, \mathrm{A})$-bimodule. The $\mathfrak{R}$-algebra $\mathfrak{S}=\mathfrak{S}(\mathrm{A}, \mathrm{M}, \mathrm{N}, \mathrm{B})$ is a generalized matrix algebra defined by the Morita context $(\mathrm{A}, \mathrm{B}, \mathrm{M}, \mathrm{N}, \xi_{\mathrm{M}\mathrm{N}}, \Omega_{\mathrm{N}\mathrm{M}})$. In this article, we study generalized derivation and generalized Jordan derivation on generalized matrix algebras and prove that every generalized Jordan derivation can be written as the sum of a generalized derivation and antiderivation with some limitations. Also, we show that every generalized Jordan derivation is a generalized derivation on trivial generalized matrix algebra over a field.
Keywords : Generalized matrix algebras, generalized derivation, Jordan derivation
MSC numbers : 47L35, 15A78, 16W25
Supported by : This research is supported by Dr. D. S. Kothari Postdoc-toral Fellowship under University Grants Commission (Grant No. F.4-2/2006(BSR)/MA/18-19/0014), awarded to the second author.
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd